# SDR JIKA2014041401

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 37,008 hours, 49,924 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT TLPC PILOT SELECTED LG DOWN, LG FAILED TO DEPLOY & THREE GREEN LIGHT LG POSITION INDICATORS FAIL TO ILLUMINATE.  PILOT TRIED SEVERAL TIMES TO CYCLE GEAR WITH SAME RESULTS, AT THAT TIME PILOT DECIDED TO MANUALLY EXTEND THE LG.  AFTER SUCCESSFULLY EXTENDING LG & RECEIVING THREE GREEN DOWN & LOCK INDICATOR LIGHTS, PILOT LANDED AT TPLC WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED DAMAGED WIRE ON LT MLG ACTUATOR SWITCH.  R & R LT MLG ACTUATOR IAW MM 32-30-10-201.  OPERATIONAL CHECKS OF LG SYS WERE NORMAL.
